JURNAL MATHEMATIC PAEDAGOGIC

Journal of Mathematics Paedagogic  (JMP) contains about the research result and the study result in the field of matehematics education, pure  mathematics, and applied mathematics. This journal has been published since september 2010, but it repackaged the volume in 2015.

ISSN 2087-1783 (cetak)

ISSN 2580-5320 (online)

Image result for rji      Image result for logo issn


Journal Homepage Image

Vol 3, No 1 (2018): September 2018

Table of Contents

Articles

meirisa sahanata, Kamid kamid, Syaiful Syaiful
PDF
1-8
Imayati Imayati
PDF
9 - 18
Surlina Surlina, Mashadi Mashadi, Sri Gemawati
PDF
19 - 24
Mustika Fitri Larasati Sibuea, Hommy Dorthy Ellyany Sinaga
PDF
25 - 30
Rizka Apriyani Putri, Damris Damris, Jefri Marzal
PDF
31-40
Muhammad Kharis Alwi
PDF
41-46
Nevi Annersih, Mashadi Mashadi, M.D.H. Gamal
PDF
47 - 56
Selva Amelia Sandi, Mashadi Mashadi, Sri Gemawati
PDF
57 - 64
Anim Anim, Elfira Rahmadani, yogo dwi prasetyo
PDF
65-74
Haryati Ahda nasution, Nurdalilah Nurdalilah
PDF
75-82
Eva Margaretha Saragih, anim anim
PDF
83-88
syahriani sirait, oktaviana nirmala purba
PDF
89-96
Zulaini Masruro nasution
PDF
97-106